Some approximations for the null distribution of the E statistic used in order restricted inference

Shoichi Sasabuchi, D. D Sarath Kulatunga

Research output: Contribution to journalArticle

9 Citations (Scopus)


Approximations are proposed for the null distribution of Bartholomew's E2for testing the homogeneity of normal means against simple order alternative. Numerical comparison shows that our approximations give quite satisfactory results.

Original languageEnglish
Pages (from-to)476-480
Number of pages5
Issue number2
Publication statusPublished - Aug 1 1985


All Science Journal Classification (ASJC) codes

  • Statistics, Probability and Uncertainty
  • Applied Mathematics
  • Mathematics(all)
  • Statistics and Probability
  • Agricultural and Biological Sciences (miscellaneous)
  • Agricultural and Biological Sciences(all)

Cite this